# SDR UPS96405650

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2140 · Heating System
- Part: Deck Heater
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ELECTRICAL SMELL BEGAN DURING DESCENT.  ISOLATED TO RT UPPER DECK HEATER.  NO ABNORMAL INDICATIONS, BUT BURNING SMELL RECURRED WITH RT UPPER DECK HEATER ON.  DEFFERED RT UPPER DECK HEATER, M 10789 ASSIGNED PER MEL SEQ NR 21-18-2.
